# SDR DALA2024103110527

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON INNER PAN AFT EDGE BTW BEAM 1 AND BEAM 2 AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00486: INNER PAN AFT EDGE BTW BEAM 1 AND BEAM 2 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 8. (LP #0636755)
